A Remark on Almost Complete Intersections.

Yoichi Aoyama

Manuscripta mathematica (1977)

  • Volume: 22, page 225-228
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Aoyama, Yoichi. "A Remark on Almost Complete Intersections.." Manuscripta mathematica 22 (1977): 225-228. <http://eudml.org/doc/154493>.

author = {Aoyama, Yoichi},
journal = {Manuscripta mathematica},
pages = {225-228},
title = {A Remark on Almost Complete Intersections.},
url = {http://eudml.org/doc/154493},
volume = {22},
year = {1977},

AU - Aoyama, Yoichi
TI - A Remark on Almost Complete Intersections.
JO - Manuscripta mathematica
PY - 1977
VL - 22
SP - 225
EP - 228
UR - http://eudml.org/doc/154493
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.